MathSciNet Relay Station
MathSciNet bibliographic data
MR1989437 60J35 (47D07 60J80)
Stannat, Wilhelm On transition semigroups of $(A,\Psi)$-superprocesses with immigration. Ann. Probab. 31 (2003), no. 3, 1377–1412.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement